New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

purpleheather
New Member


Date Joined Apr 2013
Total Posts : 1
   Posted 4/22/2013 12:09 PM (GMT -6)   
Hi I have been on Methotrexate for 6 years now along with folic acid. I have now developed virginal discharge, doctor thinks it is the methotrexate causing it, I have had swabs done and they are clear, I am 68 years old, does anyone else suffer from this, as it is very annoying
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, September 24, 2018 12:09 PM (GMT -6)
There are a total of 3,006,079 posts in 329,299 threads.
View Active Threads


Who's Online
This forum has 161823 registered members. Please welcome our newest member, Eclipse900.
280 Guest(s), 13 Registered Member(s) are currently online.  Details
Youngguy90, TruthSeekerSam, JoHnGaMeR90, HeartsinPain, 81GyGuy, GoBucks, AZdiane, sandyfeet, sebreg, BillyBob@388, rockyfords, InTheShop, Szabo246